# SDR MASA2014060821159

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOWSTRIP LT SIDE OF AIR STAIR MISSING.  REPLACED GLOWSTRIP.
